# SDR SCNA95149

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130000010
- Condition: Failed
- Location: Nr 3 Lav
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND NUMBER 3 LAVATORY SMOKE DETECTOR GOING OFF FOR NO APPARENT REASON.  REMOVED AND REPLACED NUMBER 3 LAVATORY SMOKE DETECTOR PER MM 26-00.  SMOKE DETECTOR TESTED GOOD.
